# SDR ZZDA2007214

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 898.5-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT CARGO COMPARTMENT LONGERON 29L BETWEEN BS 898.5 AND BS 1053.  INSTALLED LONGERON 29L AT AFT CARGO COMPARTMENT BETWEEN STA 898.5 AND STA 1053 AS PER B717 SRM 51-41-02.
